# SDR FDEA201601060046

- Difficulty date: January 6, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING FILLER REPAIR ON SEAT TRACK AT MAIN DECK CARGO COMPARTMENT AT STATION 1355, X= 75.25.  EXISTING FILLER, SLOT, REPAIR EVALUATED & FOUND SEAT TRACK CROWN DAMAGED.  CARRIED OUT REPAIR BY SECTIONAL REPLACEMENT FROM STATION 1259 - 1391, X = 75.25 IAW SRM 53-00-52-2R FIG 201 REPAIR 1, EO 1-5100-7-5001 B6 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
